Journal of Modern Dynamics (JMD)

An algebraic characterization of expanding Thurston maps
Pages: 451 - 476, Issue 4, October 2012

doi:10.3934/jmd.2012.6.451      Abstract        References        Full text (301.5K)           Related Articles

Peter Haïssinsky - Université Paul Sabatier, Institut de Mathématiques de Toulouse (IMT), 118 route de Narbonne, 31062 Toulouse Cedex 9, France (email)
Kevin M. Pilgrim - Dept. Mathematics, Indiana University, Bloomington, IN 47405, United States (email)

1 Laurent Bartholdi, Functionally recursive groups, GAP package, 2011. Available from: http://www.uni-math.gwdg.de/laurent/FR/.
2 Martin R. Bridson and André Haefliger, "Metric spaces of non-positive curvature," Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 319, Springer-Verlag, Berlin, 1999.       
3 Mario Bonk and Daniel Meyer, Expanding Thurston maps, arXiv:1009.3647, 2010.
4 James W. Cannon, William J. Floyd and Walter R. Parry, Finite subdivision rules, Conform. Geom. Dyn., 5 (2001), 153-196 (electronic).       
5 James W. Cannon, William J. Floyd, Walter R. Parry and Kevin Pilgrim, Subdivision rules and virtual endomorphisms, Geom. Dedicata, 141 (2009), 181-195.       
6 Robert J. Daverman, "Decompositions of Manifolds," Pure and Applied Mathematics, 124, Academic Press, Inc., Orlando, FL, 1986.       
7 Adrien Douady and John Hubbard, A proof of Thurston's topological characterization of rational functions, Acta. Math., 171 (1993), 263-297.       
8 Peter Haïssinsky and Kevin M. Pilgrim, Coarse expanding conformal dynamics, Astérisque, 325 (2009), viii+139 pp. (2010).       
9 Peter Haïssinsky and Kevin M. Pilgrim, Finite type coarse expanding conformal dynamics, Groups Geom. Dyn., 5 (2011), 603-661.       
10 Volodymyr Nekrashevych, "Self-Similar Groups," Mathematical Surveys and Monographs, 117, American Mathematical Society, Providence, RI, 2005.       
11 Volodymyr Nekrashevych, Combinatorial models of expanding dynamical systems, arXiv:0810.4936.
12 Kevin Pilgrim and Tan Lei, Rational maps with disconnected Julia set, Géométrie Complexe et Systèmes Dynamiques (Orsay, 1995), Astérisque, (2000), xiv, 349-384.       
13 Kevin M. Pilgrim, Julia sets as Gromov boundaries following V. Nekrashevych, Spring Topology and Dynamical Systems Conference, Topology Proc., 29 (2005), 293-316.       
14 Mary Rees, A partial description of parameter space of rational maps of degree two. I, Acta Math., 168 (1992), 11-87.       
15 Michael Shub, Endomorphisms of compact differentiable manifolds, Amer. J. Math., 91 (1969), 175-199.       

Go to top